# SDR 29GA2016022200001

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 414
- Aircraft time: 35,462 hours, 38,775 cycles
- Engine: Ge CT79B
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT CABIN FORWARD DOOR DIFFICULT UP AND DOWN FUNCTION.  INSPECTED AND LUBED HINGE POINTS TO HANDLE AND DOOR FRAME.  OPS CHECKED GOOD IAW AMM 52-10-00.
